Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 18, NWS Goodland, KS

April 2, 200613 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this wind advisory at Apr 2, 2006, 4:32 AM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Apr 2, 2006, 7:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2006, 4:32 AM CDT (09:32 UTC)
In effect from
Apr 2, 2006, 7:00 AM CDT
Expired
Apr 2, 2006, 7:49 PM CDT
In force
13 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 020932
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
332 AM MDT SUN APR 2 2006

...VERY WINDY CONDITIONS EXPECTED TODAY...

.THE DIFFERENCE IN PRESSURE BETWEEN LOW PRESSURE EXITING THE
CENTRAL PLAINS AND HIGH PRESSURE MOVING INTO THE ROCKIES WILL
CAUSE VERY WINDY CONDITIONS TO DEVELOP THIS MORNING AND LASTING
THROUGH EARLY EVENING.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021745-
/O.NEW.KGLD.WI.Y.0018.060402T1200Z-060403T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
432 AM CDT SUN APR 2 2006 /332 AM MDT SUN APR 2 2006/

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE
EXPECTED TODAY ACROSS THE TRI-STATE AREA. WINDS SHOULD INCREASE AFTER
SUNRISE AND CONTINUE THROUGH THE DAY BEFORE DIMINISHING AROUND
SUNSET.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

FS
5 follow-up statements
000 
WWUS73 KGLD 021547
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
947 AM MDT SUN APR 2 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021830-
/O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1047 AM CDT SUN APR 2 2006 /947 AM MDT SUN APR 2 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 50 MPH
DEVELOPED THIS MORNING ACROSS THE TRI-STATE AREA. THE STRONGEST
WINDS OCCURRED ACROSS YUMA COUNTY IN EASTERN COLORADO WHERE
BLOWING DUST LOCALLY REDUCED VISIBILITIES TO THREE MILES. 
STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING...AND
WILL BE WIDESPREAD ACROSS NORTHWEST KANSAS...EASTERN
COLORADO...AND SOUTHWEST NEBRASKA.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR
HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG
WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND
QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF WIND.

$$

MENTZER
000 
WWUS73 KGLD 021757
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1157 AM MDT SUN APR 2 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-030200-
/O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1257 PM CDT SUN APR 2 2006 /1157 AM MDT SUN APR 2 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH A FEW GUSTS TO 55 MPH WILL
CONTINUE. SOME BLOWING DUST CAN ALSO BE EXPECTED WITH LITTLE IN
THE WAY OF RESTRICTED VISIBILITIES.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR
HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG
WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND
QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF WIND.

$$

DDT
000 
WWUS73 KGLD 021927
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
127 PM MDT SUN APR 2 2006

COZ090-NEZ079>081-030200-
/O.UPG.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
/O.NEW.KGLD.HW.W.0001.060402T1927Z-060403T0200Z/
YUMA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN...TRENTON...
MCCOOK
227 PM CDT SUN APR 2 2006 /127 PM MDT SUN APR 2 2006/

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS
OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE
EARLY EVENING.

WINDS EARLIER THIS AFTERNOON GUSTED TO 60 MPH IN YUMA COUNTY
COLORADO...WHILE WIND GUSTS ACROSS SOUTHWEST NEBRASKA REACHED 55
MPH. THESE WINDS PRODUCED AREAS OF BLOWING DUST WHICH OCCASIONALLY
LIMITED VISIBILITIES TO A MILE.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ091-092-KSZ001>004-013>016-027>029-041-042-030200-
/O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-
THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI
227 PM CDT SUN APR 2 2006 /127 PM MDT SUN APR 2 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

NORTHWEST WINDS OF 30 TO 45 MPH WITH A FEW GUSTS TO 55 MPH WILL
CONTINUE. SOME BLOWING DUST CAN ALSO BE EXPECTED WITH LITTLE IN
THE WAY OF RESTRICTED VISIBILITIES.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR
HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG
WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND
QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF
WIND.

$$
MENTZER
000 
WWUS73 KGLD 022004
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
204 PM MDT SUN APR 2 2006

KSZ001>004-013>016-029-030200-
/O.UPG.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
/O.EXA.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/
CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-
GOVE-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
NORTON...GOODLAND...COLBY...HOXIE...HILL CITY...QUINTER
304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE
THROUGH THE EARLY EVENING HOURS. THESE WINDS WILL PRODUCE AREAS OF
BLOWING DUST WHICH WILL LIMIT VISIBILITES TO TWO MILES. WIND GUSTS
IN EXCESS OF 60 MPH HAVE ALREADY BEEN REPORTED AT GOODLAND. 

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. USE EXTRA CAUTION
WHEN DRIVING ON INTERSTATE 70 THE REST OF THIS AFTERNOON. 

$$

COZ090-NEZ079>081-030200-
/O.CON.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/
YUMA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN...TRENTON...
MCCOOK
304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING. 

WINDS EARLIER THIS AFTERNOON GUSTED TO 60 MPH IN YUMA COUNTY
COLORADO...WHILE WIND GUSTS ACROSS SOUTHWEST NEBRASKA REACHED
55 MPH. THESE WINDS PRODUCED AREAS OF BLOWING DUST WHICH
OCCASIONALLY LIMITED VISIBILITIES TO A MILE.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ091-092-KSZ027-028-041-042-030200-
/O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
KIT CARSON-CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI
304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH MPH WILL
CONTINUE THROUGH THE EARLY EVENING HOURS. AREAS OF BLOWING DUST
WILL BE PRODUCE WHICH WILL LIMIT VISIBILITIES TO FIVE MILES. 

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR
HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG
WINDS. 

$$
MENTZER
000 
WWUS73 KGLD 030049
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
649 PM MDT SUN APR 2 2006

...WINDS DECREASING ACROSS THE TRI-STATE REGION...

. SURFACE WIND SPEEDS ARE DECREASING AS THE SUN SETS AND AN AREA
OF HIGH PRESSURE MOVES INTO THE REGION.

COZ090-KSZ001>004-013>016-029-NEZ079>081-030200-
/O.CAN.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/
YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-
GRAHAM-GOVE-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD...
OBERLIN...NORTON...GOODLAND...COLBY...HOXIE...HILL CITY...
QUINTER...BENKELMAN...TRENTON...MCCOOK
749 PM CDT SUN APR 2 2006 /649 PM MDT SUN APR 2 2006/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH
WIND WARNING. WINDS ARE BELOW WARNING CRITERIA AND WILL CONTINUE
TO DIMINISH THROUGH THE EVENING.

$$

COZ091-092-KSZ027-028-041-042-030200-
/O.CAN.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/
KIT CARSON-CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI
749 PM CDT SUN APR 2 2006 /649 PM MDT SUN APR 2 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. WINDS ARE BELOW ADVISORY CRITERIA AND WILL CONTINUE TO
DIMINISH THROUGH THE EVENING.

$$

LOCKHART

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 2, 4:03 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 2, 4:03 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
303 AM MDT SUN APR 2 2006

.DISCUSSION...THE 08Z SURFACE ANALYSIS PLACES LOW PRESSURE OVER
NORTH CENTRAL KANSAS AND HIGH PRESSURE WEST OF THE CONTINENTAL
DIVIDE. WATER VAPOR IMAGERY SHOWING THE RIDGE MOVING INTO THE
WESTERN CONUS. LATEST RADAR LOOP SHOWING SOME VERY LIGHT SHOWERS
MOVING INTO EXTREME SOUTHWEST NEBRASKA.

FLOW WILL BE NORTHWEST TODAY AHEAD OF A RIDGE OVER THE
GREAT BASIN. THE RIDGE WILL MOVE INTO THE ROCKIES TONIGHT/MONDAY.
THE RIDGE THEN MOVES OVER THE PLAINS FOR THE REMAINDER OF THIS
FORECAST. THE SURFACE LOW WILL MOVE INTO THE MISSOURI VALLEY TODAY
AS HIGH PRESSURE RIDGES EAST OF THE ROCKIES. HIGH PRESSURE WILL MOVE
OVER THE CENTRAL/NORTHERN PLAINS AND REMAIN THERE TONIGHT THROUGH
MONDAY NIGHT. A LEE TROUGH MOVES INTO EASTERN COLORADO ON
TUESDAY/TUESDAY NIGHT.

THE MAIN FORECAST ISSUE IS THE WIND POTENTIAL FOR TODAY. WINDS JUST
ABOVE THE SURFACE ARE STRONG ENOUGH TO SUPPORT A WIND ADVISORY FOR
TODAY. SUBSIDENCE BEHIND THE EXITING TROUGH SHOULD MIX THESE TO THE
SURFACE. THE NAM20 INDICATES THESE WINDS SHOULD COVER ALMOST ALL THE
FORECAST AREA FROM 12Z UNTIL ABOUT 03Z. THERE IS SOME UNCERTAINTY
WHETHER GREELEY/WICHITA COUNTIES AND CHEYENNE COUNTY COLORADO WILL
VERIFY. HOWEVER STRONG ENOUGH WIND MAY AFFECT NORTHEAST SECTIONS OF
THESE COUNTIES SO KEPT THEM IN THE ADVISORY. WINDS WILL HOLD UP THE
LONGEST IN EASTERN SECTIONS OF THE FORECAST AREA. SEE WIND ADVISORY
BELOW.

A SHORTWAVE IS PROGGED TO MOVE THROUGH THE NORTHWEST FLOW NORTH OF
THE FORECAST AREA TODAY. THE NAM/GFS INDICATE THAT MOISTURE IS
LACKING SO WILL KEEP THE FORECAST DRY. OTHERWISE...MORE DRY WEATHER
IS IN STORE THROUGH TUESDAY AS HIGH PRESSURE AT THE SURFACE/ALOFT
BUILDS INTO THE REGION. TUESDAY NIGHT THERE IS A SHORTWAVE THAT
AFFECTS AREAS TO THE SOUTH OF THE FORECAST BUT NOT CLOSE ENOUGH TO
INCLUDE ANY POPS.

850MB TEMPERATURES ARE IN THE LOW TEENS UNTIL TUESDAY WHEN THEY WARM
TO 20 IN WESTERN ZONES. OVERALL OPTED FOR THE SLIGHTLY COOLER MET
GUIDANCE TO TODAY/MONDAY EXCEPT ON TUESDAY WHEN TEMPERATURES WARM
INTO THE 70S. ALSO FOLLOWED MET GUIDANCE FOR LOWS.

NO CHANGES MADE TO THE EXTENDED.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
     KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-KSZ015-KSZ016-KSZ027-
     KSZ028-KSZ029-KSZ041-KSZ042.

NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
     NEZ080-NEZ081.

CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090-COZ091-
     COZ092.

&&

FS
Hazardous weather outlook, Apr 1, 9:22 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MST SAT APR 1 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
922 PM CST SAT APR 1 2006 /822 PM MST SAT APR 1 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP
SHORTLY AFTER SUNRISE SUNDAY AND LAST THROUGH SUNSET.

THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE AREA NEXT
TUESDAY AND THURSDAY. AT THIS TIME THE MAIN THREAT WILL BE
DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEHLE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 6:16 PM CSTSevere Thunderstorm WarningGLDDecatur, Rawlins44 min
Apr 1, 6:28 PM CSTSevere Thunderstorm WarningGLDGraham, Norton58 min
Apr 2, 2:27 PM CDTHigh Wind WarningGLDCheyenne, Decatur, Gove, Graham, Norton, Rawlins and 3 more5 hr
Apr 2, 11:15 AM CDTRed Flag WarningGLDKit Carson, Yuma8 hr

Nearby

Wind Advisories in Kansas, 2006Wind Advisories in Nebraska, 2006Wind Advisories in Colorado, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.